Still Having Bad Symptoms After Being Given Levaquin and Prednisone

by Jackline
(Conyers, Ga)

I was admitted to the hospital August 29 2012 with a asthma attack could not breath. I was given an IV of Levaquin and prednisone for my stay in the hospital. I was released September 5 2012 and went home with a prescription of Levaquin and Prednisone. The first night had a panic attack, first time in my 82 years. I was so frightened and did not know why. I can't walk straight, felt drunk, had no energy, had pain in knees wrists and ankles, my voice has changed to a verrrrrrrrrrrry hoarse sound. And I now wonder if something else could go wrong. I will never take either of these drugs again

JBH

Comments for Still Having Bad Symptoms After Being Given Levaquin and Prednisone

Click here to add your own comments

Levaquin and Prednisone are a nasty combination
by: Kerri Knox, Registered Nurse

Hi Jackline,

Sorry to hear about the hard time that you are having. I hate hearing these stories. Unfortunately, I hear them all too often. And in your case, you were given a drug combination that you almost certainly shouldn't have been given.

If you read my page on Levaquin and Prednisone, you'll see that giving these drugs together is not at all recommended, and being given them compounds the risk of damage from Levaquin itself. Unfortunately, doctors continue to give this combination all of the time, even to the elderly which is another risk factor of compounding damage from the Levaquin.

But there is something that you can do, and there are measures that you can take that can get you back on the road to recovery. I would highly suggest that you get my book, The Levaquin Tendonitis Solution and start following the step by step protocol that I outline.

If nothing else, you'll learn why and how you got affected and how to prevent it in the future. Good luck, and I look forward to hearing about your progress.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video